DG Health Cold and Allergy Tablets - 24 ct

ITEM
00740001
$3.25

Available In Store Only
Print
DG Health cold and allergy tablets work as both an antihistamine and nasal decongestant, offering you relief from your toughest symptoms.

  • DG Health cold and allergy tablets
  • Chlorpheniramine maleate, antihistamine
  • Phenylephrine HCl, nasal decongestant
  • One-tablet dose
  • 24 tablets
More Information
Brand DG Health
Unit Size 24 each
Available In-Store Only
Product Form Tablets
Health Need Cold Remedies

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 5ct Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine.     INGREDIENTS: Loratadine, Corn Starch, Lactose Monohydrate, Magnesium Stearate      ALLERGENS: N/A. Quickview
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 5ct

Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose.

Claritin provides relief of symptoms that can be triggered by over 200 different allergens.

Claritin is an antihistamine, so it hinders the cascade triggered by allergens.

For adults and children ages 6+.

One tablet contains 10 mg of loratadine.    

INGREDIENTS: Loratadine, Corn Starch, Lactose Monohydrate, Magnesium Stearate     

ALLERGENS: N/A

View Details X
Xyzal Allergy 24 Hour Tablets - 5mg, 10 ct Xyzal Allergy 5 mg. 24HR Tablets provide relief of symptoms associated with seasonal and perennial allergic rhinitis With continuous, 24-hour relief of allergy symptoms, XYZAL won’t quit relieving from sundown to sunup. Because the active ingredient in XYZAL, levocetirizine, is formulated to provide maximum strength 24-hour relief of sneezing; runny nose; itchy, watery eyes; and itchy nose or throat. No fluff. No drama. Pure allergy relief. Feel good day and night allergy sufferers, by getting the relief you need from indoor and outdoor allergies with Xyzal Allergy Tablets. Experience fast 24-hour maximum symptom relief from sneezing, runny nose, itchy nose or throat and itchy watery eyes. Temporarily relieves these symptoms due to hay fever or other respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat Fast relief in 60 minutes Continuous 24-hour maximum relief Relief from indoor and outdoor allergies 10-count Ingredients Active ingredient (in each tablet): Levocetirizine dihydrochloride 5 mg (Antihistamine)Inactive ingredients: colloidal anhydrous silica, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol 400, titanium dioxide Dosage Adults and children 12-64 years of age:  take 1 tablet (5 mg) once daily in the evening  do not take more than 1 tablet (5 mg) in 24 hours ½ tablet (2.5 mg) once daily in the evening may be appropriate for less severe symptoms Children 6-11 years of age:  take ½ tablet (2.5 mg) once daily in the evening do not take more than ½ tablet (2.5 mg) in 24 hours Adults 65 years of age and older:  ask a doctorChildren under 6 years of age: do not useConsumers with kidney disease: do not use . Quickview
Xyzal Allergy 24 Hour Tablets - 5mg, 10 ct Xyzal Allergy 5 mg. 24HR Tablets provide relief of symptoms associated with seasonal and perennial allergic rhinitis With continuous, 24-hour relief of allergy symptoms, XYZAL won’t quit relieving from sundown to sunup. Because the active ingredient in XYZAL, levocetirizine, is formulated to provide maximum strength 24-hour relief of sneezing; runny nose; itchy, watery eyes; and itchy nose or throat. No fluff. No drama. Pure allergy relief. Feel good day and night allergy sufferers, by getting the relief you need from indoor and outdoor allergies with Xyzal Allergy Tablets. Experience fast 24-hour maximum symptom relief from sneezing, runny nose, itchy nose or throat and itchy watery eyes. Temporarily relieves these symptoms due to hay fever or other respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat Fast relief in 60 minutes Continuous 24-hour maximum relief Relief from indoor and outdoor allergies 10-count Ingredients Active ingredient (in each tablet): Levocetirizine dihydrochloride 5 mg (Antihistamine)Inactive ingredients: colloidal anhydrous silica, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol 400, titanium dioxide Dosage Adults and children 12-64 years of age:  take 1 tablet (5 mg) once daily in the evening  do not take more than 1 tablet (5 mg) in 24 hours ½ tablet (2.5 mg) once daily in the evening may be appropriate for less severe symptoms Children 6-11 years of age:  take ½ tablet (2.5 mg) once daily in the evening do not take more than ½ tablet (2.5 mg) in 24 hours Adults 65 years of age and older:  ask a doctorChildren under 6 years of age: do not useConsumers with kidney disease: do not use . Quickview
Xyzal Allergy 24 Hour Tablets - 5mg, 10 ct

Xyzal Allergy 5 mg. 24HR Tablets provide relief of symptoms associated with seasonal and perennial allergic rhinitis

With continuous, 24-hour relief of allergy symptoms, XYZAL won’t quit relieving from sundown to sunup. Because the active ingredient in XYZAL, levocetirizine, is formulated to provide maximum strength 24-hour relief of sneezing; runny nose; itchy, watery eyes; and itchy nose or throat. No fluff. No drama. Pure allergy relief.

Feel good day and night allergy sufferers, by getting the relief you need from indoor and outdoor allergies with Xyzal Allergy Tablets. Experience fast 24-hour maximum symptom relief from sneezing, runny nose, itchy nose or throat and itchy watery eyes.

  • Temporarily relieves these symptoms due to hay fever or other respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • Fast relief in 60 minutes
  • Continuous 24-hour maximum relief
  • Relief from indoor and outdoor allergies
  • 10-count

Ingredients

Active ingredient (in each tablet): Levocetirizine dihydrochloride 5 mg (Antihistamine)
Inactive ingredients: colloidal anhydrous silica, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol 400, titanium dioxide


Dosage


Adults and children 12-64 years of age:

  •  take 1 tablet (5 mg) once daily in the evening
  •  do not take more than 1 tablet (5 mg) in 24 hours
  • ½ tablet (2.5 mg) once daily in the evening may be appropriate for less severe symptoms

Children 6-11 years of age:

  •  take ½ tablet (2.5 mg) once daily in the evening
  • do not take more than ½ tablet (2.5 mg) in 24 hours

Adults 65 years of age and older:  ask a doctor
Children under 6 years of age: do not use
Consumers with kidney disease: do not use


View Details X
Alka Seltzer Plus Cold, Effervescent Tablets, Sparkling Original - 20 tablets Ingredients: Active Ingredients: In Each Tablet: Aspirin (325 mg) (NSAID), Chlorpheniramine Maleate (2 mg), Phenylephrine Bitartrate (7.8 mg). Purpose: Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Antihistamine, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethicone, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate. Instructions: Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.. Quickview
Alka Seltzer Plus Cold, Effervescent Tablets, Sparkling Original - 20 tablets

Ingredients: Active Ingredients: In Each Tablet: Aspirin (325 mg) (NSAID), Chlorpheniramine Maleate (2 mg), Phenylephrine Bitartrate (7.8 mg). Purpose: Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Antihistamine, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethicone, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate.

Instructions: Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.

View Details X